# SDR CA090121007

- Difficulty date: January 9, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 427
- Aircraft time: 392 hours
- Engine: Pwc PW207D
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 427365281101
- Condition: Chafed
- Location: Nacelle
- Part time: 420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FRETTING RESIDUE WAS NOTED ON BOTTOM OF LEFT HAND PYLON BEAM ASSEMBLY 427-010-201-107.  FURTHER INVESTIGATION AND SUBSEQUENT REMOVAL OF THE BEAM REVEALED CHAFING DAMAGE TO PYLON BEAM 427-010-201-107, ADAPTER 427-010-206-101 AND HOSE 427-365-281-101.  THE CAUSE OF THE DAMAGE WAS SLEEVE 120-067B.
